MathSciNet Relay Station
MathSciNet bibliographic data
MR739790 (85j:58143) 58G25 (22E25 53C20)
Gordon, Carolyn S.; Wilson, Edward N. Isospectral deformations of compact solvmanifolds. J. Differential Geom. 19 (1984), no. 1, 241–256.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement